MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITH TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITH TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003STAS40210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 08/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first of 2 reports.Subject device remains implanted.
 
Event or Problem Description
It was reported that approximately 5 month-post successful stent-assisted coil embolization of an aneurysm located on the basilar apex, the patient suffered a transient ischemic attack (tia).Treatment was required with hospitalization/prolonged hospitalization.The adverse event was resolved without residual effects.According to the clinical events committee (cec), the tia was related to the atlas stent (subject device).According to the site, the tia was related to pre-existing condition/co-morbidity/medication.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.However, patient tia (transient ischemic attack) is a known risk associated with endovascular procedures and are noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complications has been assigned to this event.Expiration date: added.Manufacturing date: added.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITH TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7704615
Report Number3008881809-2018-00311
Device Sequence Number1451956
Product Code NJE
UDI-Device Identifier07613252656074
UDI-Public07613252656074
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM003STAS40210
Device Lot Number18798588
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR